# SDR AALA202104129017

- Difficulty date: April 11, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N901NN
- Make and model: Boeing 737823
- Aircraft serial: 33226
- Aircraft time: 25,871 hours, 10,655 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Damaged
- Location: Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RH REAR EVACUATION SLIDE HAS HANDLE STICKING OUT. REPLACED COVER OVER EVACUATION SLIDE HANDLE, OPS CHECK GOOD.
